Skip to Content

I was prescribed zolpidem for insomnia. I woke up very late and confused. is that normal?

Responses (3)

leager129 12 Mar 2015

I used to take Zolpidem (Ambien) and never had the symptoms you mention. However, everyone reacts differently to medications. How much are you taking? Perhaps you could try upping the dosage if your doctor says its ok?

balbanese 12 Mar 2015

It's very normal and may take a few weeks before you're fully adjusted. If it persists longer than 2-3 weeks then maybe it's not for you.

Cheermom102 12 Mar 2015

I take Zolpidem as well and when I first started taking it I had those same symptoms. They went away after about a few days of taking it. I have now been taking it for a year and everything is fine. I haven't had any type of side effects from it other than getting a good nights sleep. Everyone's body is different though so keep that in mind. Hope this helps you.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Insomnia help?

Posted 16 May 2010 1 answer

Does Ambien work immediately, or take time to work?

Posted 19 Apr 2013 2 answers